# SDR AALA201704069006

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 31,714 hours, 4,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217044000000
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER DOOR 2L WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR BASE DOOR 2L.
